Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

On Some Theorems of Hirschhorn#.

Tytuł :
On Some Theorems of Hirschhorn#.
Autorzy :
Capparelli, S.
Pokaż więcej
Temat :
LIE algebras
ABSTRACT algebra
MATHEMATICS
AFFINE algebraic groups
GROUP schemes (Mathematics)
ALGEBRA
Źródło :
Communications in Algebra; Feb2004, Vol. 32 Issue 2, p629-635, 7p
Czasopismo naukowe
It is found that four theorems of Hirschhorn [Hirschhorn, M. D. (1979). Some partition theorems of the Rogers–Ramanujan type. J. Comb. Th. A 27:33–37] correspond to standard representations of an affine Lie algebra. Using this correspondence two more theorems of the same type are found. It turns out that a classical result of Euler also appears in this context. [ABSTRACT FROM AUTHOR]
Copyright of Communications in Algebra is the property of Taylor & Francis Ltd and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies